# SDR DALA2023012400549

- Difficulty date: January 20, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N818DA
- Make and model: Boeing 737932ER
- Aircraft serial: 31928
- Aircraft time: 29,130 hours, 11,070 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Bs 500h-500l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION ON RH SIDE PLATE FROM STA 500H TO 500L AT FWD CARGO COMPARTMENT. SIDE PLATE FROM STA 500H TO 500L AT FWD CARGO COMPARTMENT WAS REPAIRED PER B737-900ER SRM 53-00-53-2R PROCEDURE 6.
